Neurothopy?

Anonymous
By Anonymous Latest Reply 2009-08-30 09:53:52 -0500
Started 2009-08-27 09:12:15 -0500

Hi, I was wondering if this is due to diabetes,I am borderline,I was told this a while ago. My feet,legs and hands tingle,pins & needles some times,circulation not that great. Lately my feet hurt rally bad if I am on the a while,legs will hurt to, to the point where I can't walk that much. Even if I am borderline can this be caused by diabetes? I am new to this. Thank you.


6 replies

Anonymous
Anonymous 2009-08-29 20:17:40 -0500 Report

Can someone tell me what is a good BS range for diabetes on a daily basis,morning BS levels,post meal? My levels seem to be highest in morning and post meal. Mornings aren't really high, mostly 120's-130's…have been 150,167…any help will be greatly appreciated.

Thank you all

P2putt
P2putt 2009-08-29 21:50:29 -0500 Report

I wish I could help you. You heed to get that infro from you Dr.Tell him/her about your bs readings. Keep a log and record your readings for each day.After a while you will be able to see a trend. This will give the Dr valuable infro. Also if there is any variation,eating more,more exercise note these under comments.These will affect your bs levels. The tingling,pins and needles fellings in your feet and legs, as well the pain you fell in your legs can also be neuropathy. Again check with you Doc. Best wishes,Pete

Darly
Darly 2009-08-30 09:53:52 -0500 Report

Hi, I am in the same boat,just getting to know all of this stuff myself. Good to see you here…you will see a lot of good people here.

Crashnot
Crashnot 2009-08-27 11:19:41 -0500 Report

I began having neuropathy symptoms about two years ago, after 40 years of being diabetic. I tried a number of alternative treatments, but what seems to have done the trick for me at least is an intensive vitamin regime. I found the dosage suggestions in "Reversing Diabetes" by Dr. Julian Whitaker. His point is that if your sugars are high, which it sounds like yours must be, your body excretes them through the urine. At the same time, it is also flushing out vitamins and minerals. Soon you are deficient and your body cannot properly rebuild it's cells. I have had constant problems with deficiency in my blood tests, and they are gradually improving. Fortunately, the foot problems went away after a year of Whitaker's vitamin regime. The book is reviewed in the Books section on this site.

hbkunkel
hbkunkel 2009-08-27 12:34:10 -0500 Report

Thanks for your input and I will look into this myself.
I have found that if I loose weight my feet do much better.
Betsie

2009-08-27 10:50:24 -0500 Report

Neurothpathy is a side effect of diabeties, but if can be caused by something else, I don't know. Sorry I'm not more help. Maybe someone else here can help you. If not, I would be asking my doctor.